# SDR FDEA200904161314

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 3 SLAT MOST OUTBOARD TRACK CUT-OUT INBOARD   CORNER SKIN FOUND CRACKED.  AREA TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I REVISION 40.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
